# SDR SIMA20240601003

- Difficulty date: June 1, 2024
- Submitted: June 2, 2024
- Operation: Air carrier
- Aircraft: N314AD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000964
- Aircraft time: 99 hours, 69 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Faulted
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL GAUGE INDICATION ISSUES. EMERGENCY DECLARED. DIVERTED TO MIA. EVIDENCE OF POSSIBLE FUEL LEAK ON THE #1 SIDE WHEN FUEL XFEED IS USED INFLIGHT. WHEN XFEED WAS SET UP FOR LOW 1, FUEL CONTINUED ON #1 CONTINUED TO DECREASE AT A FAST RATE. PERFORMED WING TANK SURFACE INSPECTION INCLUDING OPENING OF ALL NECESSARY ACCESS PANELS IAW AMM 28-11-00. NO LEAKS NOTED AT THIS TIME.
